# SDR CA060804003

- Difficulty date: June 2, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: AN81510D
- Condition: Fractured
- Location: Nr 1 Hyd Sys
- Part time: 310 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING THE FLIGHT, OPERATOR LOST ALL HYDRAULIC QUANTITY AND PRESSURE FROM THE SYSTEM NR 1 AND ALL ASSOCIATED LIGHTS. CREW COMPLETED THE RESPECTIVE CHECKLIST AND LANDED WITH FLAPS 0° AND WITHOUT NORMAL BRAKING,  INVESTIGATION REVEALED THAT THE NR 1 PRESSURE MANIFOLD INLET UNION HAD FRACTURED. (TC NR 20060804003)
